Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: D. Blackwell and M. A. Girshick
Title: Theory of games and statistical decisions
Additional book information: New York, Wiley, 1954. 12+355 pp. $7.50.

Review Information:

Reviewer: J. Wolfowitz
Journal: Bull. Amer. Math. Soc. 61 (1955), 247-253
DOI: https://doi.org/10.1090/S0002-9904-1955-09906-3